... , has this helped anyone in that way? I am a very active and healthy 52 year old . Have always had a good sex life but in the last year or two my appetite for sex has gone way down. I am in a strong healthy committed relationship. Any suggestions or comments about this Vagifem product?
18 Feb 2010
Although this link doesn't talk about vagifem it does have some very good information about loss of libido and menopause.
HRT may help your symptoms . You should discuss the risks and benefits of hormone replacement therapy with your doctor.
12 May 2010
I have exactly the same problem - and was put on vagifem to see if it would help. I don't experience any dryness, just loss of desire. 56 years old and only married 2 years, but just not able to get interested. It started when they took me off HRT at the same time I got married, so I definately think it is hormone related - I had a hysterectomy 30 years ago and took HRT all that time until my sister was found to have breast cancer. So far no difference - been on it 2 times a week for 2 weeks. Hope to see improvement soon - the next step is antidepressants (that will help hot flashes too :)
- Vagifem Information for Consumers
- Vagifem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vagifem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If I have just inserted a vagifem tablet can I have sex an hour later
1 answer • 11 Feb 2010
I have just atreted on vagifem, and lead a very active sex life. Can you you still have oral sex/
2 answers • 5 Apr 2011
Sexual Dysfunction, SSRI Induced - will wellbutrin help me as much as citalopram, want some sex life
Does anyone know what will help me at least try to have some kind of sex life. I'e been on citalopram for about six months now, and even though ...
3 answers • 16 Jun 2011
Been on vagifem for nearly one month now 10mg no problems I now off except some days I get quite wet and now coming to the end of the tabs I've ...
0 answers • 7 May 2014